Differential and Integral Equations

Positive solutions of a semilinear elliptic equation and its asymptotic behaviour

Jian Fu Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1209-1216.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154282

Mathematical Reviews number (MathSciNet)
MR1133753

Zentralblatt MATH identifier
0788.35044

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35J65: Nonlinear boundary value problems for linear elliptic equations 35R35: Free boundary problems

Citation

Yang, Jian Fu. Positive solutions of a semilinear elliptic equation and its asymptotic behaviour. Differential Integral Equations 4 (1991), no. 6, 1209--1216. https://projecteuclid.org/euclid.die/1371154282


Export citation